Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 304, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 4, 2014, 3:39 PM CDT for Hinds County, Mississippi. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2014, 3:39 PM CDT (20:39 UTC)
- Expired
- Aug 4, 2014, 4:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 40 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 3:53 PM CDT | HAIL 0.75 | 3 E Clinton, MS | FELL FOR AROUND 5 MINUTES |
| Aug 4, 3:55 PM CDT | TSTM WND DMG | 3 Sw Bolton, MS | A TREE AND A POWER LINE DOWN ALONG BILLY FIELDS RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1708 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
841
WUUS54 KJAN 042039
SVRJAN
MSC049-042130-
/O.NEW.KJAN.SV.W.0304.140804T2039Z-140804T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CDT MON AUG 4 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HINDS COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 430 PM CDT
* AT 340 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAYMOND...
AND MOVING SOUTHWEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RAYMOND AROUND 355 PM CDT.
DRY GROVE AROUND 425 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LEARNED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3210 9039 3208 9054 3226 9069 3238 9048
3242 9027 3233 9026 3217 9026
TIME...MOT...LOC 2040Z 058DEG 9KT 3224 9035
HAIL...1.00IN
WIND...60MPH
$$
CME2 follow-up statements
741
WWUS54 KJAN 042055
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT MON AUG 4 2014
MSC049-042130-
/O.CON.KJAN.SV.W.0304.000000T0000Z-140804T2130Z/
HINDS MS-
355 PM CDT MON AUG 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HINDS
COUNTY UNTIL 430 PM CDT...
AT 355 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLINTON...AND
MOVING SOUTHWEST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLINTON AROUND 400 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3210 9039 3208 9054 3226 9069 3238 9048
3242 9027 3233 9026 3217 9026
TIME...MOT...LOC 2055Z 024DEG 4KT 3233 9029
HAIL...1.00IN
WIND...60MPH
$$
CME420
WWUS54 KJAN 042103
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT MON AUG 4 2014
MSC049-042130-
/O.CON.KJAN.SV.W.0304.000000T0000Z-140804T2130Z/
HINDS MS-
403 PM CDT MON AUG 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HINDS
COUNTY UNTIL 430 PM CDT...
AT 404 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLINTON...AND
MOVING SOUTHWEST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
HINDS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3213 9046 3229 9050 3238 9048 3242 9027
3233 9026 3217 9026
TIME...MOT...LOC 2104Z 024DEG 4KT 3232 9029
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 10:32 AM CDT, 5 hours 7 minutes earlier.
Area forecast discussion, Aug 4, 10:32 AM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1032 AM CDT MON AUG 4 2014 .UPDATE... MAKING ADJUSTMENTS TO RAISE POPS A BIT FOR NORTHEAST PORTIONS OF THE ARKLAMISS THIS AFTERNOON. OTHERWISE...JUST MINOR TWEAKS WILL BE NECESSARY TO TEMPS/DEWPOINTS. && .DISCUSSION...MUCH DRIER MID/UPPER LEVEL AIR NOTED BY LZK/SHV MORNING RAOBS IN SUBSIDENT FLOW POLEWARD OF THE UPPER LEVEL TROUGH AXIS IS HELPING TO ENHANCE THE MOISTURE GRADIENT ALONG/N OF THE HWY 82 CORRIDOR. FARTHER SOUTH AND FOR MOST OF THE FORECAST AREA...PLENTY OF LOW-MID LEVEL MOISTURE/ INSTABILITY WITH PRECIPITABLE WATER VALUES > 1.75 INCHES AND VERTICAL TOTALS ~ 27 DEG C WILL SUPPORT AFTERNOON THUNDERSTORMS. ALTHOUGH FORCING MECHANISMS ARE SUBTLE...THE HRRR/LOCAL WRF KEY IN ON A POTENTIAL GREATER AXIS OF MOISTURE CONVERGENCE AND CONVECTIVE DEVELOPMENT GENERALLY ALONG/SE OF THE NATCHEZ TRACE CORRIDOR THIS AFTERNOON. BASED ON CURRENT OBSERVATIONAL TRENDS AND NEAR-TERM GUIDANCE...WE WILL INCREASE POPS SOME FOR CENTRAL/EAST MS TO THE NORTH OF I-20. AS DISCUSSED EARLIER THIS MORNING...A FEW STRONG/SEVERE STORMS WILL BE A POSSIBILITY GIVEN STRONG DAYTIME HEATING...FAIRLY STEEP MID/LOW LEVEL LAPSE RATES....AND HEALTHY DCAPE. /EC/ && .AVIATION...VFR CONDITIONS EXPECTED TODAY. SOME CONVECTION IS AGAIN EXPECTED TO DEVELOP THIS AFTERNOON PARTICULARLY ALONG AND SE OF THE NATCHEZ TRACE PARKWAY. THIS WILL BRING BRIEF MVFR RESTRICTIONS ESPECIALLY WITH THUNDERSTORMS. AFTER ABOUT 03Z...CONDITIONS LOOK TO BE QUIET WITH A TREND TOWARD MVFR CONDITIONS AFTER 06Z...ESPECIALLY FOR SITES THAT RECEIVE PRECIP. /28/ .PREV DISCUSSION... /ISSUED 445 AM CDT MON AUG 4 2014/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT...LATEST SATELLITE IMAGERY SHOWED A SHARP SHORT WAVE MOVING THROUGH THE REGION EARLY THIS MORNING AT THE BASE OF AN UPPER TROUGH. WITH THE MIDLEVEL MOISTURE GRADIENT AROUND THE HIGHWAY 82 EXPECT CONVECTIVE ACTIVITY TO BE MAINLY ALONG AND SOUTH OF INTERSTATE 20...WHICH IS SHOWN BY LOCAL AND NATIONAL WRF GUIDANCE. PWATS WILL BE FROM 1.5 NORTH TO 1.8 SOUTH. WE WILL HAVE SOME UPPER JET DYNAMICS WITH 50-60 KNOTS OF FLOW WITH THE UPPER TROUGH. THIS MAY HELP TO PROVIDE SOME ISOLATED ORGANIZED UPDRAFTS FOR A FEW STRONG TO POSSIBLY BRIEFLY SEVERE STORMS FOR THIS AFTERNOON FROM STORM MERGERS INTO EARLY THIS EVENING. THERE MAY BE SOME MICROBURST POTENTIAL WITH DCAPES GREATER 1000 AND SOME CAPES GREATER THAN 3000 J/KG. FOR TUESDAY UPPER RIDGING WILL BUILD IN FROM THE WEST AS WE START TO GET SOME HEIGHT RISES. MIDLEVEL DRYING WILL PUSH FARTHER SOUTH ACROSS THE REGION. THIS KEEP OUR CHANCES OF ISOLATED CONVECTION ACROSS THE SOUTHERN AREAS. EXPECT THE ISOLATED ACTIVITY TO DIMINISH BY TUESDAY EVENING. AS FAR AS AFTERNOON HIGHS ARE CONCERN WENT CLOSE TO MAV GUIDANCE WITH HIGHS IN THE UPPER 80S TO LOWER 90S FOR TODAY. WENT CLOSE TO NAM GUIDANCE WITH HIGHS IN THE LOWER 90S FOR TUESDAY. FOR NIGHTLY LOWS WENT CLOSE TO MAV GUIDANCE WITH LOWS FROM THE MID 60S TO AROUND 70 FOR TONIGHT. LOWS WILL BE FROM THE MIDDLE 60S TO THE LOWER 70S FOR MONDAY NIGHT. AS FAR AS POPS ARE CONCERNED WENT CLOSE TO A BLEND OF MAV AND GMOS GUIDANCE./17/ LONG TERM...WEDNESDAY THROUGH NEXT WEEKEND...PERSISTENT UPPER LEVEL TROUGH HANGING IN THE VICINITY OF THE LOWER MS VALLEY SHOULD BE CLEARED OFF TO THE EAST BY WEDNESDAY WITH FLAT RIDGING EXTENDING EAST AND NORTHEAST OUT OF TX AND OLD MEXICO TAKING TEMPORARY HOLD THROUGH AT LEAST THURSDAY. HOWEVER...BY LATE FRIDAY (AND DEFINITELY BY SATURDAY)...MODEL CONSENSUS PRETTY HIGH THAT THE RIDGE IN OUR AREA WILL AGAIN RELENT TO ACTIVE NORTHWEST FLOW...WITH THE POTENTIAL FOR ANOTHER FROPA ASSOCIATED WITH THE NORTHWEST FLOW REGIME AROUND NEXT SATURDAY. CONDITIONS WEDNESDAY THROUGH FRIDAY SHOULD BE TYPICALLY HOT CONSIDERING THE CALENDER DATE...WITH MANY LOCATIONS PERHAPS AVERAGING A LITTLE ABOVE NORMAL (WHICH IS RARE FOR THIS SUMMER). BUT MOISTURE IN THE MID TO LOWER LEVELS OF THE ATMOSPHERE WILL REMAIN PLENTIFUL AND RIDGING ALOFT NOT SUPPRESSIVE ENOUGH TO KEEP A LID ON AFTERNOON SHOWERS AND STORMS ALTHOUGH POPS GENERALLY 30 PERCENT OR LESS. THIS MOISTURE WILL ALSO COMBINE WITH THE MENTIONED HEAT TO PUSH PEAK HEAT INDICES NEAR OR A LITTLE ABOVE THE CENTURY MARK IN MANY LOCALES THIS PERIOD. AT THIS POINT WE ARE NOT ANTICIPATING HEAT ADVISORIES BECOMING NECESSARY. AS FAR AS THE POTENTIAL FOR POTENTIALLY SEVERE STORMS GOES...IT APPEARS GARDEN VARIETY SUMMER CONVECTION (I.E..NOT SEVERE) SHOULD BE THE STORY UNTIL PERHAPS LATE FRIDAY WHEN LAPSE RATES AND SHEAR START SLOWLY INCREASING FROM THE NORTH AS THE NORTHWEST FLOW REGIME ENCROACHES. FROM LATE FRIDAY AND THROUGH AT LEAST SATURDAY (AND PERHAPS EVEN LASTING INTO SUNDAY IN SOUTHERN ZONES) STORM STRENGTH COULD BE AN ISSUE WITH SOME LOCALLY HEAVY RAINFALL NOT ENTIRELY OUT OF THE QUESTION AS WELL. FOR NOW WILL HOLD OFF MENTIONING IN THE HWO DUE TO UNCERTAINTY OF IMPACT REACHING THRESHOLDS FOR WARRANTING MENTION IN THE EXTENDED TIME RANGE. LATER IN THE WEEKEND AND POSSIBLY GOING INTO EARLY NEXT WEEK IT APPEARS AN ACTIVE PATTER MAY CONTINUE IN AT LEAST SOUTHERN ZONES. MODELS SUGGESTS POTENTIAL FOR THE BOUNDARY COMING IN SATURDAY TO PERHAPS STALL NORTH OF THE COAST AND SERVE AS A BAROCLINIC ZONE FOR THUNDERSTORM CLUSTER INITIATION AND TRAVEL FOR A PERIOD OF A FEW DAYS. TEMPERATURES ACROSS THE BOARD SHOULD COOL OFF SOME BUT HUMIDITY MAY BE TOUGH TO SHAKE IN SOUTHERN ZONES. STAY TUNED TO LATER FORECASTS AS WE REFINE DETAILS CONCERNING EARLY NEXT WEEK. /BB/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 4, 3:14 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 314 PM CDT MON AUG 4 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 052015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 314 PM CDT MON AUG 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 4, 3:07 PM CDT, 32 minutes before
MSZ044-042040- LEAKE MS- 307 PM CDT MON AUG 4 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 307 PM CDT MON AUG 4 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER CARTHAGE AT 308 PM CDT...MOVING SOUTH AT 5 MPH. PEOPLE IN CENTRAL LEAKE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3266 8943 3267 8965 3278 8966 3282 8943 TIME...MOT...LOC 2008Z 001DEG 6KT 3273 8954 CME
Special weather statement, Aug 4, 3:08 PM CDT, 31 minutes before
MSZ048-042030-
HINDS MS-
308 PM CDT MON AUG 4 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CDT MON AUG 4 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF JACKSON AT 309 PM
CDT...MOVING SOUTH AT 10 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE.
PEOPLE IN EAST CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3243 9025 3240 9024 3240 9011 3234 9012
3232 9015 3229 9016 3229 9018 3227 9018
3225 9020 3223 9020 3221 9030
TIME...MOT...LOC 2009Z 007DEG 7KT 3233 9015
CMESpecial weather statement, Aug 4, 3:23 PM CDT, 16 minutes before
MSZ043-042045- MADISON MS- 323 PM CDT MON AUG 4 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 323 PM CDT MON AUG 4 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER CAMERON AT 323 PM CDT...MOVING SOUTHWEST AT 10 MPH. PEOPLE IN NORTHEASTERN MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3268 8984 3277 8999 3285 8990 3281 8974 TIME...MOT...LOC 2023Z 039DEG 9KT 3280 8988 CME
Local storm report, Aug 4, 3:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT MON AUG 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 4 WNW HAZLEHURST 31.89N 90.45W
08/04/2014 E0.75 INCH COPIAH MS PUBLIC
&&
DLLocal storm report, Aug 4, 3:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT MON AUG 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL JACKSON 32.32N 90.21W
08/04/2014 E0.25 INCH HINDS MS NWS EMPLOYEE
REPORTS OF PEA SIZE HAIL ON GALLATIN STREET NEAR
INTERSTATE 20 AND WIND GUSTS NEAR 40MPH.
&&
DCOXLocal storm report, Aug 4, 3:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT MON AUG 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 1 N CARTHAGE 32.76N 89.53W
08/04/2014 E0.25 INCH LEAKE MS PUBLIC
REPORTS OF PEA SIZE HAIL JUST NORTH OF CARTHAGE. RELAYED
VIA MPING.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:05 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Aug 3, 7:09 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 19 min |
| Aug 3, 7:27 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Aug 3, 8:05 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Aug 4, 2:02 AM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| Aug 4, 12:24 PM CDT | Special Weather Statement | JAN | Marion | 31 min |
| Aug 4, 12:28 PM CDT | Special Weather Statement | JAN | Marion | 32 min |
| Aug 4, 1:15 PM CDT | Special Weather Statement | JAN | Oktibbeha | 30 min |
| Aug 4, 2:21 PM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Aug 4, 2:23 PM CDT | Special Weather Statement | JAN | Scott | 27 min |
| Aug 4, 2:46 PM CDT | Special Weather Statement | JAN | Rankin | 19 min |
| Aug 4, 2:50 PM CDT | Special Weather Statement | JAN | Copiah | 20 min |
| Aug 4, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 31 min |
| Aug 4, 3:07 PM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Aug 4, 3:08 PM CDT | Special Weather Statement | JAN | Rankin | 22 min |
| Aug 4, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 48 min |
| Aug 4, 3:23 PM CDT | Special Weather Statement | JAN | Madison | 22 min |
| Aug 4, 3:45 PM CDT | Special Weather Statement | JAN | Leake | 20 min |
| Aug 4, 3:58 PM CDT | Special Weather Statement | JAN | Lawrence | 22 min |
| Aug 4, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 31 min |
| Aug 4, 4:18 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| Aug 4, 4:20 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 40 min |
| Aug 4, 4:23 PM CDT | Special Weather Statement | JAN | Attala | 22 min |
| Aug 4, 4:33 PM CDT | Special Weather Statement | JAN | Madison | 22 min |
| Aug 4, 4:35 PM CDT | Special Weather Statement | JAN | Franklin | 20 min |
| Aug 4, 4:41 PM CDT | Special Weather Statement | JAN | Lincoln | 24 min |
| Aug 4, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 48 min |
| Aug 4, 4:59 PM CDT | Special Weather Statement | JAN | Jefferson | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.